# SDR CA150606001

- Difficulty date: June 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 5,283 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sprocket
- Part number: 12601131
- Condition: Failed
- Location: Horizontal Trim
- Part time: 438 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) TRIM SPROCKET FAILURE.  COMPLETE SHEAR OF SPROCKET FROM ACTUATOR ASSY.  ACFT WAS ON THE GROUND AND FAILED ON DI INSPECTION TEST OF TRIM SYS.  THIS IS THE SECOND FAILURE FOR THIS, PN ON THIS ACFT.
